# SDR SWAA053601

- Difficulty date: November 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 65,595 hours, 63,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
